Symptoms on the pill - Mothering Forums

Forum Jump: 
 
Thread Tools
#1 of 2 Old 11-19-2008, 03:35 PM - Thread Starter
 
citymagnolia's Avatar
 
Join Date: Jul 2007
Posts: 180
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
I started taking Yaz BCP 3 weeks ago. I've had my period the whole time--a real period, not just spotting--and have had other weird things, like I'm always tired and I can fall asleep anywhere, and all of a sudden, for the last three or four days, I can't even stand the smell of coffee. I've been a loyal coffee addict for years, so this really hurts!

Is it common to have your period for so long after starting the pill? What about the other symptoms? The only time I've felt like this is when I was pregnant. Is it just the estrogen?

Thanks!

Home birthing, extended bf, homeschooling, vegan lifestyle-living massage therapist mama to Grrl 1 (12/11/04), Grrl 2 (2/15/07), Grrl 3 (6/23/11), and ?! (10/14). Backpacking, kayaking, shoestring traveling adrenaline junky--I love talking all night around the campfire and drinking great craft beer!
treehugger.gif
citymagnolia is offline  
Sponsored Links
Advertisement
 
#2 of 2 Old 11-27-2008, 08:36 AM
 
Mommyintraining2's Avatar
 
Join Date: Dec 2006
Posts: 739
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)
Bumping this for you.
Mommyintraining2 is offline  
Reply

User Tag List

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off